# SDR DHL2001806630

- Difficulty date: April 5, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257503D
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO COMPARTMENT - SPLICE FITTING CRACKED 3 INCHES FROM STA 1040.000 TO STA 1060.000 L-31L.  REMOVED CRACKED FITTING FROM AFT CARGO COMPARTMENT (STA 1040 - 1060 L-31L) IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.
